Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Persisting headache, bruising on eye post bang on the head, no relief with ibuprofen. Serious?

My son banged his head into the bridge of my nose last night. No bleeding - just major headache . Still have major headache next day. A slight bruising on one eye. Took ibuprofen and no help. Should I be concerned?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your headache is most likely due to soft tissue injury, and there is no cause of concern. You should continue the ibuprofen round the clock (three times daily). Pain should settle down in 3-5 days.

However, should you develop repeated vomiting, worsening of headache, double vision, drowsiness, etc, you should see a doctor and get a CT scan of the head done.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor